# SDR JJBA20230330041

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 38,025 hours, 24,509 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO UNLOCK AND OPEN. ADJUSTED MCD INTERNAL HANDLE CABLE. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
